MathSciNet Relay Station
MathSciNet bibliographic data
MR873250 68U05 (52-02)
Cole, Richard; Sharir, Micha; Yap, Chee-K. On $k$-hulls and related problems. SIAM J. Comput. 16 (1987), no. 1, 61–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement